Tuesday, December 6, 2016

18th Madurai Film Festival 2016 : Revised Schedule

18th Madurai International Documentary and Short Film Festival 2016
Screening Schedule

8 Dec; Tamilnadu Theological Seminary

10 am   Inauguration
10:30    Chika the Dog from the Ghetto
Dir: Sandra Schiefi; 16.20 min; Animation film; Germany; Int
10:50    Bus Story
Dir: Jorge Yudice; 10 min; Short film; Spain; Int
11:00    An Affair
Dir: Ninni R Sahu; 17 min; Short film; India
11:20    Bike Portraits
Dir: Sashko Danylenko; 5 min; English; Animation; Int
11:30    Third Theatre
Dir: Amshan Kumar; 53 min; English; Retro
12:30    Padoshi
Dir: Akkta Panwar; 37 min; Gujarati & Hindi; Docu; India
1:10:     Lunch break
2:00      The Children Send their Regards
Dir: Patricia Josefine Marchart; 104 min; Germany; Documentary; Int
3:45      Broken Chord
Dir: Anubha Jain; 22.20 min; Short film; India
4:15      Dream of a Painter
Dir: Sudheer Gupta; 40 min; English; Retro

9 Dec; Lens Media Centre

10 am   Inauguration
10:30    Subramanya Bharathi
Dir: Amshan Kumar; 52 min; 1992; Retro
11:45    A Mango Tree in the Courtyard
Dir: Pratheeban Raveenthiran; 11 min; Films from Sri Lanka
12:00    Bachelor Girls
Dir: Shikha Makan; 65 min; Women Making Films
1:05      Lunch break
2:00      Gujarat – A work in progress
Dir: Stalin K; 35 min; Documentary; Retro
2:40      Song of a Painter
Dir: Sudheer Gupta; 40 min; Docu; FIF
3:25      Voices from the Ruins – Kandhamal in search of justice
Dir: KP Sasi; 94 min; Oriya, Hindi, English; Docu; India
5:00      Where the Grass Grows Highest
Dir: Philip Hallay; 51 min; Mangolian, English; 2016; Docu; Int
6:00      Are they better off?
Dir: Aditya Seth; 60 min; English/Kashi; Docu; India
7:00      Valentina
Dir: Maximilian Feldmann; 51:00; Romani; 2016; Documentary; International

10 December 2016 - IDEAS Centre

10 am   Mostly Waiting
Dir: Thandi Sebe & Tim Foresta; 30 min
10:30    The World Before Her
Dir: Nisha Pahuja; 152 min; India; Women Making Films
1:00      Lunch break
2:00      Lesser Humans
Dir: Stalin K; 59 min; Gujarati; Documentary; Retro
3:00      Banaza A Love Story
Dir: Deeya Khan; 70 min; Eng; Docu; Women Making Films
4:15      The Long Distance
Dir: Daniel Andreas Sager; 93 min; Swaheli, Kalenjn, Russian, English; Documentary; Int.
6:00      The Factory
Dir: Rahul Roy; 120 min; Hindi; Docu; India

11 Dec: MMFA

10 am   Ore Ganam
Dir: Arun Bhagath; 20 min; Short film; India
10:25    Vande Mataram
Dir: Shridhar Sudhir; 27:00; Hindi/ English/ Gujarati; documentary; India
11:00    Aasaiyenum
Dir:Navaraj R.Sevagan; 21:30; Short film; Tamil
11:25    Galli
Dir: Santhosh Ram; 19 min; Short film; India
11:45    Serukallam
Dir: Raj Sivaraj; 14 min; Short film; Films from Sri Lanka
12:00    Sixteen Year Old Whishkey
Dir: Denis Lafanov; 27:19 min; Short film: Int
12:30    Thiraikathai
Dir: Varatharajan; 17 min; Short film; Tamil; India
12:50    Visuvasam
Dir: Manibhrathi Thraiyur; 15:38 min; Tamil; Short film; India
1:05      Lunch break
2:05      Anant Kalakar (Timeless Artist)
Dir: Sudheer Gupta; 33 min; Hindi & Rajastani; Retro
2:40      Iyatta (Class)
Dir: Jayant Somalkar; 10 min; Hindi/Marathi/Eng; Short film; India
2:55      Sirens of Grief
Dir: Aniket Prakash Deore; 29’; Gujarti, Hindi; Docu; India
3:25      Broken Chord
Dir: Anubha Jain; 22.20 min; Short film; India
3:50      Boyarksky
Dir: Alexander Saltykov, Darya Homyakova;10:30 min; Short film; Russia; Int
4:00      India Untouched
Dir: Stalin K; 108 min; Docu; Retro

12 Dec: Lens Media Centre

10 am   Let there be Light
Dir: Supriyo Sen; 52 min; Bengali with English subtitles; 2016; Documentary
11:00    Three Generations of Jogi Umar Farukh
Dir: Sudheer Gupta; 52 min; Hindi & Rajastani; Documentary; Retro
12:00    Modern Art in Tamilnadu Part 1
Dir: Amshan Kumar; 28 min; Docu; Retro
12:30    Modern Art in Tamilnadu Part 2
Dir: Amshan Kumar; 28 min; Docu; Retro
1:00      Lunch Break
2:00      Our Water, Our Future
Dir:Stalin K; 58 min; English; Docu; Retro
3:00      A Pinch of Skin
Dir: Priya Goswami; 27 min; Women Making Films
3:30      Ceres
Dir:Sathapravanan; 11 min; Short film; Films from Sri Lanka
3:45      Shadows of the Silence
Dir: Pratheepan Ravindran; 11 min; Short film; Films from Sri Lanka
4:00      Yazhpanam Thedchanamoorthy – Music beyond boundaries
Dir: Amshan Kumar; 35 min; Tamil; Documentary; Retro
4:40      Uuzhal Minsaram; 40 min; Tamil; Docu
6:00      Closing ceremony


*It is a tentative schedule; subject to changes.

No comments: